# SDR AALA202010129027

- Difficulty date: September 27, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 41,513 hours, 14,893 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367406100200
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND DELAMINATED FLOOR PANEL 151QF FROM FR 58 TO FR 59, MEASURING L=11 IN, W=9 IN.  REMOVED AND REPLACED FLOOR PANEL 151QF.
